Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A characterization of smooth Cantor bouquets

Authors: Witold D. Bula and Lex G. Oversteegen
Journal: Proc. Amer. Math. Soc. 108 (1990), 529-534
MSC: Primary 54F20
MathSciNet review: 991691
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that all smooth fans having a dense set of endpoints are topologically equivalent.

References [Enhancements On Off] (What's this?)

  • [1] J. H. Carruth, A note on partially ordered compacta, Pacific J. Math. 24 (1968), 229-231. MR 0222852 (36:5902)
  • [2] R. L. Devaney and M. Krych, Dynamics of $ \exp \left( z \right)$, Ergodic Theory and Dynamical Systems 4 (1984), 35-52. MR 758892 (86b:58069)
  • [3] A. Lelek, On plane dendroids and their end points in the classical sense, Fund. Math. 49 (1961), 301-319. MR 0133806 (24:A3631)
  • [4] J. C. Mayer, An explosion point for the set of endpoints of the Julia set of $ \lambda \exp \left( z \right)$, (to appear in Ergodic Theory and Dynamical Systems). MR 1053806 (91e:58153)
  • [5] J. Mioduszewski, Mappings of inverse limits, Colloq. Math. 10 (1963), 39-44. MR 0166762 (29:4035)
  • [6] J. H. Roberts, The rational points in Hilbert space, Duke Math. J. 23 (1956), 489-491. MR 0079238 (18:55b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20

Retrieve articles in all journals with MSC: 54F20

Additional Information

Keywords: Fan, smooth fan
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society